Diese Veranstaltung hat bereits stattgefunden

Symposium

AECOS Summer Symposium 2018

American-European Congress of Ophthalmic Surgery
UT 84060 Park City, USA
Veranstaltungsnummer: 25842
Gebühren ab: 500,00 USD
verfügbare Plätze: unbegrenzt
Sprache: Englisch

 Zum Kalender hinzufügen
  • Datum
    12.07.2018, 13:00 - 15.07.2018, 12:30
    Veranstalter
    American-European Congress of Ophthalmic Surgery
    Kurzbeschreibung
    The American-European Congress of Ophthalmic Surgery welcomes you to the 8th Annual AECOS Summer Symposium. This dynamic meeting, held annually for the past seven years in Deer Valley, Utah, has expanded to incorporate a series of extensive, peer-to-peer case discussion and video sessions. This year, the Program Committee has actively solicited topics from past meeting participants in order to create a highly relevant program that will drive interactive discussion and perhaps even controversy.
    Gebühren

    Fachärzte

    Teilnehmer max.
    unbegrenzt

    Gebühren ab
    500,00 USD
    Hinweis
    AECOS Member Physician or AECOS Faculty: $500,00

    Non-AECOS Member, Physician: $950,00

    Guest of registered Attendee: $300,00

    Ärzte/-innen in Weiterbildung

    Teilnehmer max.
    unbegrenzt

    Gebühren ab
    500,00 USD
    Hinweis
    AECOS Member Physician or AECOS Faculty: $500,00

    Non-AECOS Member, Physician: $950,00

    Guest of registered Attendee: $300,00

    Industriemitarbeiter/-innen

    Teilnehmer max.
    unbegrenzt

    Gebühren ab
    500,00 USD
    Hinweis
    AECOS Member - Industry (non-commercial): $500,00


    Guest of registered Attendee: $300,00
  •  

                     
        Thursday, July 12       

    1:00 PM

      Lunch Reception (Astor Ballroom, Pre-function Area)      

    2:00 PM

     

    Opening Remarks

      Steven Dell, MD 
                     
        Opening Session: Hot Topics!   Moderators: Steven Dell, MD and Steven Slade, MD 

    2:10 PM

      AECOS Update    John Doane, MD 

    2:20 PM

     

    Keynote: The Coming Myopia Epidemic Among Children and What Can Be Done to Prevent

      Hane Edmonds, MD 

    2:35 PM

      Report from Washington    Jeff Kimbell 

    2:50 PM

     

    Indutsry Panel: The Cycle of Innovation 

         
       

    What is the most cost-efficient strategy to create or obtain new innovation?

         
        How does a physician/researcher bring an idea to indusrty? i.e. when is the time to approach industry during this cycle of innovation?      
        What do you see as the most fertile areas for innovation?      
                     
        Role Play: Real Life Difficult Situations with Cataract and Refractive Patients      

    3:15 PM

      Case 1: Sexual harassment issues      

    3:30 PM

      Case 2: Patient wants you to help make the case to sue previous surgeon       

    3:45 PM

      Case 3: Patient wants refund, is unhappy. What are their rights?      
    4:00 PM   Case 4: Co-management - something was missed by co-managing Dr. How do you handle?       

    4:15 PM

      Case 5: Violent (physically/verbally abusive) patient - What type of security is becoming necessery in our practices?      
                     
        Session 2: Case Presentations (20 min case presentations/discussions)   Moderators: George Waring IV, MD and William Wiley, MD

    4:30 PM

      Case 1: Objective Dry Eye Syndrome      

    4:50 PM

      Case 2: Cataract patient with MGD wants premium lens. New technology to optimize the ocular surface prior surgery      

    5:10 PM

      Case 3: Beyond drops for Dry Eye Syndrome - A True Tear Case      

    5:30 PM

      Cataract Case 1: Patient debilitated by Multifocal IOL      
    5:50 PM   Cataract Case 2: White cataract with silicone oil      

    6:10 PM

      Cataract Case 3: My Oh MiLoop      
                     

    6:30 PM

      AECOS Adjourns      
                     

    6:30-9:00 PM

      AECOS Exhibitors Reception (Astor Terrace)       
                     
                     
        Friday, July 13      
    6:00 AM   Breakfast with the Experts (Astor Terrace)      
                     
    7:00 AM   Session 3: In Depth IPL and Cosmetic Resurfacing for the Refractive Cataract Practice    Moderators: Kendall Donaldson MD and Divya Varu, MD 
        An in-depth look at the dry eye business. Data & case examples. What type of technology/treatment is right for which patient?      
                     
        Session 4: Challenging Cases - IOL Selections    Moderators: William Trattler, MD and Robert Weinstock, MD 
    08.00 AM   Case 1: Fuchs patient wants presbyopia correcting IOL      
    8:20 AM   Case 2: Woman with a cataract and metal fragments in the LASIK interface      
    8:40 AM   Case 3: Monovision patient who undergoes cataract surgery aiming for a monivision target, then is unhappy with range of vision in near eye       
                     
        Session 5: MIGs Case Presentations    Moderators: Sumitra Khandelwal, MD and Steven Vold, MD 
    9:00 AM   Case 1: A MIGs case for a cataract surgeon      
    9:20 AM   Case 2: Xen case      
    9:40 AM   Case 3: Myopic outcome after Cypass with presbyopia correcting IOL      
    10:00 AM   Break      
                     
        Session 6: Complex Cataract Cases (100% video, no slides, 10 min ea including discussion)   Moderators: Robert Cionni, MD and Sumitra Khandelwal, MD 
    10:30 AM   1) Uveitic/white cataract   Priyanka Sood, MD
    10:40 AM   2) Yamane Technique in Corneal Cases   Karolinne Rocha, MD 
    10:50 AM   3) Bimanual MICS in small pupil   Robert Weinstock, MD
    11:00 AM   4)         Ashvin Agarwal, MD
    11:10 AM   5) Dense cataract? Dense surgeon?   Mitchell Weikert, MD
    11:20 AM   6) Traumatic cataract   Robert Cionni, MD
    11:30 AM   7)         Stephen Slade, MD
    11:40 AM   8)            
    11:50 AM   9)         William Wiley, MD
    12:00 PM   10) Complex cataract   Dee Stephenson, MD 
                     
    12:10 PM   Adjourn      
                     
    12:30-01:15 PM   Industry Sponsored Lunchtime Symposium: CorneaGEN (Astor Ballroom; Streamed LIVE)      
                     
                     
        Saturday, July 14       
    6:00 AM   Breakfast with the Experts (Astor Terrace)      
                     
        Session 7: Practice Impossible! (20 min case presentations/discussions)      
    7:00 AM   Case 1: We sold to private equity; here's what I did'nt like about it      
    7:20 AM   Case 2: We talked to private equity and learned that our huge practice is practically worthless      
    7:40 AM   Case 3: We talked to private equity and turned it down      
                     
    8:00 AM   Presentation of AECOS Visionary Award       
                     
        Session 8: Expert Mode Anterior Segment Surgery (20 min case presentations/discussions)       
    8:20 AM   Case 1: Iris Repair with Suture and Cautery       
    8:40 AM   Case 2: Combined Intacs, CK, CXL, PRK for Moderate Keratoconus       
                     
    9:00 AM   The Wish List of Technology: What Do MDs Really Want from Industry? (With audience respond)      
                     
    9:30 AM   Break            
                     
        Session 9: My Best Pearls (8 min videos, no slides)      
    10:00 AM   1)       
    10:08 AM   2) Zepto      
    10:16 AM   3) Better Toric Alignment      
    10:24 AM   4) Tools for cataract with poor view (use of MiLoop in combo DMEK cases)      
    10:32 AM   5) Using a magic marker for small iris defects      
    10:40 AM   6) New iStent Tips      
    10:48 AM   7) Manual Small Incision Extracap Pearls?      
    10:56 AM   8)      
    11:04 AM   9)      
    11:12 AM   10) Managing Extreme Astigmatism      
    11:20 AM   11)      
    11:28 AM   12) Vlynk: Combining planning, registration, and IOA      
    11:36 AM   13)      
    11:44 AM   14) Yamane Technique: Basics      
    11:52 AM   15) Yamane Technique: Getting Out of Trouble       
    12:00 PM   Adjourn      
                     
    12:15-01:30 PM   Industry Sponsored Lunchtime Symposium: ZIEMER (Astor Ballroom, Streamed LIVE)      
                     
    5:30 PM   AECOS 3D "Afternoon at the Movies" (Astor Ballroom)      
    6:30 PM   AECOS Annual Cookout (Mountain Terrace)       
                     
                     
        Sunday, July 15       
    6:00 AM   Breakfast with the Experts       
                     
        Session 10: Innovation in the Horizon (6 min ea plus 2 min for discussion)    Moderator: William Link, MD 
    7:00 AM   1) Eyedrop that induces crosslinking with UV Light or surgery for keratoconus   Bala Ambati, MD
    7:08 AM   2) Amniotic cytokines extract (from Ocular Science)      
    7:16 AM   3) Visual performance of phinole IOL in cataract patients (3yr follow up)   Matteo Piovella, MD
    7:24 AM   4) Gene Therapy: The Future is here   Mitchell Weichert, MD 
    7:32 AM   5) The SC) IOL   Robert Weinstock, MD 
    7:40 AM   6) New Tear Product   Padma Nanduri, MD
    7:48 AM   7) Injection of Endothelial Cells (CorneaGen)      
    7:56 AM   8) Nasal spray for dry eye (Oyster Point)      
    8:04 AM   9) Allograft Onlays & Inlays: First Clinical Results   Michael Mrochen, PhD
    8:12 AM   Discussion      
                     
                     
        Session 11: Corneal Refractive Surgery for Pros (20 min case presentations/discussions)    Moderators: Stephen Slade, MD and George Waring IV, MD
    8:20 AM   Case 1: Trauma after LASIK      
    8:40 AM   Case 2: PTK for Reis Bucklers      
    9:00 AM   Case 3: Vision Loss Following Cataract Surgery      
    9:20 AM   Case 4: A strange case of pellucid degeneration with inferior flattening      
    9:40 AM   Case 5: Irregular cornea treated with advanced wavefront guided laser vision correction       
    10:00 AM   Case 6: SMILE Lenticle Follies       
    10:20 AM   Break       
                     
        Session 12: Cross-Linking Cases (20 min case presentations/discussions)      
    10:40 AM   Case 1: CXL Retreatments      
    11:00 AM   Case 2: PRK After Cross-linking      
    11:20 AM   Case 3: IOL choice for patients with cataract & keratoconus      
    11:40 AM   Case 4: CK with Cross-linking      
    12:00 PM   AECOS 2018 Summer Symposium Concludes       

     

    Program Chair:

    Steven Dell, MD

     

    Program Committee:

    Robert Cionni, MD
    William Link, PhD
    Stephen Slade, MD
    William Trattler, MD
    George O. Waring IV, MD
    Robert Weinstock, MD
    William Wiley, MD

  • The St. Regis Deer Valley

    American-European Congress of Ophthalmic Surgery
    AECOS
    Tel.: +1 855-674 7874
    Fax: +1 484 932 0056

  •  Registration required. For further information please contact the organizer.